Pacific Journal of Mathematics

Noncompactness principles in nonlinear operator approximation theory.

J. Appell and M. P. Pera

Article information

Source
Pacific J. Math., Volume 115, Number 1 (1984), 13-31.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102708408

Mathematical Reviews number (MathSciNet)
MR762198

Zentralblatt MATH identifier
0498.47024

Subjects
Primary: 47Hxx: Nonlinear operators and their properties {For global and geometric aspects, see 49J53, 58-XX, especially 58Cxx}

Citation

Appell, J.; Pera, M. P. Noncompactness principles in nonlinear operator approximation theory. Pacific J. Math. 115 (1984), no. 1, 13--31. https://projecteuclid.org/euclid.pjm/1102708408


Export citation

References

  • [1] R. R. Ahmerov, M. I. Kamensk, A. S. Potapov, and B. N. Sadovskii, Condensing operators, (Russian), Itogi Nauki Tech., 18 (1980), 185-250.
  • [2] R. R. Ahmerov, M. I. Kamenskii, A. S. Potapov, A. E. Rodkina, and B. N. Sadovskii, Theory of equations of neutral type, (Russian), Itogi Nauki Tech., 19 (1982), 55-126.
  • [3] P. M. Anselone, Collectively Compact Operator Approximation Theory, Prentice-Hall, Englewood Cliffs (1971).
  • [4] P. M. Anselone and R. Ansorge, Compactness principles in nonlinear operator approximation theory, Numer. Funct. Anal. Optim., 1 (6) (1979), 589-618.
  • [5] J. Appell, Implicit functions, nonlinear integral equations, and the measure of noncom- pactness of the superposition operator, J. Math. Anal. Appl., 83,1 (1981), 251-263.
  • [6] J. Banas, A. Hajnosz, and S. Wedrychowicz, On the equation x' = f(t, x) in Banach spaces, Comm. Math. Univ. Carol, 23, 2 (1982), 233-247.
  • [7] M. Furi, M. Martelli, and A. Vignoli, Contributions to the spectral theory for nonlinear operatorsin Banach spaces, Ann. Mat. Pura AppL, (IV) 118 (1978), 229-294.
  • [8] Z. Grande and J. S. Lipiski, Un exemple d"une fonction sup-mesurable qui n'est pas mesurable, Coll. Math.,39,1 (1978), 77-79.
  • [9] Z. Grande, La mesurabilite des functions de deux variables et de la superposition F(x, f(x)), Diss. Math., 159(1979).
  • [10] A. Istratescu and V. Istratescu, A generalization of collectively compact sets of operators,Rev. Roumaine Math. Pures AppL, 17 (1972), 33-37.
  • [11] B. N. Sadovskii, On measures of noncompactnessand condensingoperators,(Russian), Probl. Mat. Anal. Slozh. Sistem Voronezh, 2 (1968), 89-119.
  • [12] B. N. Sadovskii, On the local solvability of ordinary differential equations in Banach spaces, (Russian), Probl. Mat. Anal. Slozh. Sistem Voronezh, 3 (1968), 232-243.
  • [13] B. N. Sadovskii, Limit-compact and condensing operators, (Russian), Usp. Mat. Nauk, 27 (1972), 81-146.
  • [14] I. V. Shragin, Conditionsfor the measurability of the superposition, (Russian), Dokl. Akad. Nauk SSSR, 197 (1971), 295-298.
  • [15] I. V. Shragin, Conditionsfor the convergenceof superpositions, (Russian), Diff. Uravn., 13 (1977), 1900-1901.
  • [16] R. Wolf, Diskret kondensierende Operatorfolgen,Math. Nachr.,80 (1977), 209-233.
  • [17] R. Wolf, Approximation of fixed points of condensing mappings, AppL Anal., 9 (1979), 125-136.
  • [18] G. M. Vainikko, Analysis of discretization methods, (Russian), Tartu, 1976.
  • [19] G. M. Vainikko, Funktionalanalysis der Diskretisierungsmethoden,Leipzig, 1976.
  • [20] G. M. Vainikko, lber Konvergenzbegriffe furlineare Operatoren in derNumerischen Mathematik, Math. Nachr.,78 (1977), 165-183.
  • [21] G. M. Vainikko, Approximative methods for nonlinear equations (two approachesto theconver- genceproblem). Nonlin. Anal., 2, 6, (1978), 647-687.
  • [22] G. M. Vainikko, Discrete measures of noncompactness (Russian), Matemaatilise Fsika Ulesannete Lahendusmeetodid, Tartu riikliku likooli toimetised, vihik, 580, (1981), 3-8.